I don't know how long you've been on Lexapro but it takes 4-6 weeks to feel the full effects of it. We are respond differently to these types of medications, so what works well for one, may not for another. I take Lexapro and have for several years with excellent results and no side effects. Your body goes thru an adjustment period when you first start taking this type of medication, if it becomes too bothersome call your doctor, or if after 6 weeks you don't get any relief, call your doctor. Often it is trial and error with these medications and finding out which one works best for us. Hope it works for you and take care!
You have a great deal going on for someone so young. An intense fear of throwing up, missing school, your grades slipping, panic attacks, anger, stress and depression. The Lexapro will help with some of that, but I believe you have a great deal of emotional baggage that a therapist trained to deal with young people could help you with very successfully. The pills will help you feel better, but they won't fix your problem. And your problem IS fixable.
Please discuss therapy with your parents or another trusted adult.
I wish Peace